Academic Journals Database
Disseminating quality controlled scientific knowledge

Discrete Linear Interpolatory Operators

ADD TO MY LIST
 
Author(s): J. Szabados

Journal: Surveys in Approximation Theory
ISSN 1555-578X

Volume: 2;
Start page: 53;
Date: 2006;
Original page

ABSTRACT
This is a survey on discrete linear operators which, besides approximating in Jackson or near-best order, possess some interpolatory property at some nodes. Such operators can be useful in numerical analysis.

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

RPA Switzerland

Robotic process automation